Doctor insights on:
Is Hyperthyroidism Related To Stomach Discomfort
Hyperthyroidism: Common symptoms of uncontrolled hyperthyroidism include nervousness, tremors, palpitations, diarrhea, increased sweating, high blood pressure, heat intolerance, fever, excessive hunger, bulging eyes with a characteristic stare, enlarged thyroid (goiter), fatigue and weight loss. But it can rarely be associated with gastroparesis (delayed gastric emptying), resulting in abdominal pain and nausea. ...Read more
I have been diag with hyperthyroidism I haven't been treated yet waiting on the dr but I have had not stop stomach pain could this be related? Nervous
Thyroid or not: It is more common for people to have abdominal pain associated with hyperparathyroidism rather than hyperthyroidism (due to increase risk of ulcer disease and kidney stones), but hyperthyroidism can cause this as well. Hyperthyroidism can cause your gut to have increased mobility. This usually causes diarrhea, but cramping can happen as well. Good luck. ...Read moreSee 1 more doctor answer
When doctors check for hyperthyroidism do they also look for hyperparathyroidism too? Hunger, insomnia, stomach pain, cramps, high BP & HR, weightloss
Hyperbilirubinemia: Gilbert–Meulengracht syndrome, is a genetic liver disorder; the most common hereditary cause of increased bilirubin and found in up to 5% of the population. The major characteristic is jaundice, caused by elevated levels of unconjugated bilirubin in the bloodstream. There may be an elevated incidence of gallstones, but no other symptoms. Your stomach discomfort and chills are due to something else ...Read more
ABDOMINAL PAIN: If ulcerative colitis is already a known diagnosis & you already see a G.I. specialist, then I would recommend scheduling an appointment ASAP. In the meantime, take a close inventory of anything dietary or otherwise that might be triggering your symptoms. If you have not had your "condition" diagnosed, then follow up with your PCP as a starting point. If emergently concerned, go to the ER. ...Read more
May be many things: Many things can manifest as back pain. Problems in the kidneys, pancreas, stomach, gallbladder. And of course, problems in the spine. Usually pain in the back caused by a spine problem does not cause stomach discomfort. Your best bet is to start with your primary care doctor and let him find out where the pain is coming from. He can then treat or refer you to a specialist if needed. ...Read more
Age 16 mild stomach discomfort for pat 24 hrs. Not constipated, seems better with anti acids. What is causing this?
Heartburn: Heartburn or acid reflux may cause significant stomach irritation and therefore discomfort as you describe and responds to antacids. Try to avoid fatty, high carbohydrate foods as well as caffeine (coffee, tea, soda), sauces, mint. If you smoke avoid it as well. If it gets worse try to see your doctor for further evaluation. ...Read more
Lately I need to gasp for breath and have need to burp constantly. Also I have stomach discomfort. What can cause this?
5 days late, negative test, clear/white discharge. Also stomach discomfort & dizziness. Answers greatly appreciated.?
Late Period: Sounds like you did not ovulate on time, get in and see your gyn and get this checked out...But it is not unusual to have one abnormal cycle. ...Read more
On/off stomach discomfort for 1 week. No other symptoms. Regular BMs. Could adhesions from appendectomy 20 years be causing this?
Possible, but...: The reported hurting may be related to occasional post-appendectomy adhesion, but yet to be verified by assessing detailed history + timely physical finding + possible testing as needed as described in How to Handle Sickness on http://formefirst. Com/onDealSickness. Html. Besides the likelihood to have some disorders from regional muscles, joints, or nerves should be evaluated. Best wish to health. ...Read more
Feeling discomfort in the stomach area. No stomach pain but got also a back pain. What could it be? Is it normal? Should I be very concen?
More questions: There are more questions that need to be answered. You should seek medical advice, and an exam to clarify between all the possibilities. ...Read more
I've been having nausea & stomach discomfort & I put a heating pad on my stomach & got relief could I leave the heating pad on my stomach overnight?
Heating pad burns: Leaving the heating pad on your stomach overnight is a bad idea, it could lead to burns. Be very careful with heating pads. 19 year old lady, with nausea and stomach discomfort. I have no medical or surgical history, medicines or allergies. Make sure you make an appointment with your primary care provider if your nausea and stomach comfort persist. ...Read more
I've been having stomach discomfort for about 2 weeks now. Mid section with a fullness feeling. Nausea that comes and goes. Bowels are regular. Help?
Why wait any longer?: Time to get checked please--call your doctor ASAP, but if worsening then go to the ER now for evaluation and help. ...Read more
Sometime when I eat food I get stomach discomfort and gas, it could happen randomly. It's not painful I just don't know why it's happening any help?
Stomach discomfort: It can be seen in irritable bowel syndrome, food intolerance like celiac disease (gluten allergy), infection by H Pylori bacteria and some foods which produce more gas like cabbage, beans, sprouts etc. If it continues see primary care provider. Having diet diary can also help sometimes. ...Read more
I've had stomach discomfort right underneath my breastbone for the past 3 weeks I got a catscan nothing found and wanna avoid an endoscopy any option?
How do nsaids sometime cause stomach discomfort, and how exactly does Nexium (esomeprazole) help those to continue taking nsaids? Thank-you, patrick (tooleey)
I'm prescribed lithuim & have been taking the medication for about 3-4 weeks. Recently my dose was raised 7 days ago. Began vomiting everything I took in yesterday, a lot of stomach discomfort & still today I'm still unable to keep food down. Could this b
Contact the prescrib: You may not be tolerating the increased dosage. Contact your doctor. I presume you have been diagnosed with bipolar disorder. Lithium is a great drug but often not well tolerated. Perhaps a different mood stabilizer should be considered in stead of or supplemental to lithium. ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- Hyperthyroidism related to chronic pancreatitis
- Discomfort in stomach
- Stomach discomfort
- Hyperthyroidism related to increased to sudoriferous gland activity
- Hyperthyroidism stomach ache
- Hyperthyroidism stomach problems
- Hyperthyroid stomach gas
- Foamy saliva stomach discomfort
- Is hyperthyroidism related to lung cancer?